A direct variational methods applied to Burgers' equation


Ozis T. , OZDES A.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.71, no.2, pp.163-175, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 1996
  • Doi Number: 10.1016/0377-0427(95)00221-9
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.163-175

Abstract

In this study, a compact approximate method in limiting form for calculating the solution of Burgers' equation with appropriate boundary conditions is presented. The results obtained by present method are found to be in good agreement with those due to earlier authors and offers appreciable advantages for Burgers' like nonlinear problems.